# SDR C2XA05BT021

- Difficulty date: April 17, 2005
- Submitted: April 20, 2005
- Operation: Air carrier
- Aircraft: N12946
- Make and model: Emb EMB-145ER
- Aircraft serial: 145052
- Aircraft time: 14,600 hours, 13,050 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Malfunctioned
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BTV - MX DURING CABIN INTERIOR CHECK EMERGENCY EXIT SIGN AT 12A INOP.  PERFORMED OPERATIONAL CHECK OF EMERGENCY LIGHTING IAW EMB-145 MM 33-50-00.  NO FAULT FOUND.
